# SDR SWAA2023042024890

- Difficulty date: April 8, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,273 hours, 39,576 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dragging
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT DRAGGING<[01] REPOSITIONED L2 DOOR SLIDE GIRT PER B737 AMM 25-66-01-400-803-NG;[02] VERIFIED STEP 1
